Higher-order WKB approximations in supersymmetric quantum mechanics

Adhikari, R. ; Dutt, R. ; Khare, A. ; Sukhatme, U. P. (1988) Higher-order WKB approximations in supersymmetric quantum mechanics Physical Review A, 38 (4). pp. 1679-1686. ISSN 1050-2947

Full text not available from this repository.

Official URL: http://pra.aps.org/abstract/PRA/v38/i4/p1679_1

Related URL: http://dx.doi.org/10.1103/PhysRevA.38.1679


In the framework of the recently proposed supersymmetric WKB (SWKB) approximation scheme, we obtain an explicit expression for the quantization condition which contains all terms up to order ħ6. For spherically symmetric potentials, we find that the SWKB approach automatically yields wave functions with the correct threshold behavior. This is in contrast to the usual WKB scheme, where proper r→0 behavior necessitates the use of cumbersome "Langer corrections". Previous authors have shown that the leading-order (ħ0) SWKB quantization integral gives exact bound-state spectra for analytically solvable shape-invariant potentials. For these cases, we show that the higher-order correction terms vanish identically. Finally, for nonanalytically solvable potentials, a comparison of our results (comprising of higher-order corrections) with numerically determined eigenvalues reveals very good accuracy.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:82093
Deposited On:09 Feb 2012 09:54
Last Modified:09 Feb 2012 09:54

Repository Staff Only: item control page